# SDR CALA2015101294586

- Difficulty date: October 12, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 54,824 hours, 22,388 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PAX CREW DOOR CUT OUT DOOR STOP FITTINGS AT FRAME 68 ARE CRACKED IN WEB, FIRST FITTING UP FROM FLOOR INBD LOWER HOLE.  REPAIRED IAW SRM 53-14-12-204.
